RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2001, Volume 56, Issue 3(339), Pages 185–190 (Mi umn413)  

This article is cited in 1 scientific paper (total in 2 paper)

Mathematical Events

N. N. Bogolyubov and Mathematics

V. S. Vladimirov

Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm413

Full text: PDF file (142 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2001, 56:3, 607–613

Bibliographic databases:

Document Type: Information matherial
MSC: 01A70

Citation: V. S. Vladimirov, “N. N. Bogolyubov and Mathematics”, Uspekhi Mat. Nauk, 56:3(339) (2001), 185–190; Russian Math. Surveys, 56:3 (2001), 607–613

Citation in format AMSBIB
\Bibitem{Vla01}
\by V.~S.~Vladimirov
\paper N.~N.~Bogolyubov and Mathematics
\jour Uspekhi Mat. Nauk
\yr 2001
\vol 56
\issue 3(339)
\pages 185--190
\mathnet{http://mi.mathnet.ru/umn413}
\crossref{https://doi.org/10.4213/rm413}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1859743}
\zmath{https://zbmath.org/?q=an:1017.01008}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2001RuMaS..56..607V}
\transl
\jour Russian Math. Surveys
\yr 2001
\vol 56
\issue 3
\pages 607--613
\crossref{https://doi.org/10.1070/RM2001v056n03ABEH000413}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000172123200019}


Linking options:
  • http://mi.mathnet.ru/eng/umn413
  • https://doi.org/10.4213/rm413
  • http://mi.mathnet.ru/eng/umn/v56/i3/p185

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Tlidi M, Vladimirov AG, Mandel P, “Interaction and stability of periodic and localized structures in optical bistable systems”, IEEE Journal of Quantum Electronics, 39:2 (2003), 216–226  crossref  adsnasa  isi  elib
    2. A. A. Bolibrukh, A. A. Gonchar, I. V. Volovich, V. G. Kadyshevskii, A. A. Logunov, G. I. Marchuk, E. F. Mishchenko, S. M. Nikol'skii, S. P. Novikov, Yu. S. Osipov, L. D. Faddeev, D. V. Shirkov, “Vasilii Sergeevich Vladimirov (on his 80th birthday)”, Russian Math. Surveys, 58:1 (2003), 199–209  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:327
    Full text:147
    References:53
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018